| Catalog Number |
24370 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A hospital alleged the 3m¿ ranger¿ fluid warming set, high flow (model 24370) lot hm9196 leaked at the bubble trap.No patient or staff injury was alleged.No medical interventions were required.
Additional Manufacturer Narrative
Patient specifics are not available.Date of event is unknown.Initial reporters' occupation is unknown.Product has not been returned to 3m¿ for analysis.It is unknown if the maximum dynamic operating pressure of 300 mmhg was exceeded when the leak occurred.3m¿ is unable to verify the leak, identify exact location and root cause without the sample.3m¿ will continue to monitor.
Additional Manufacturer Narrative
3m¿ has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m¿ has initiated a field safety corrective action for lots associated with this issue.3m¿ has implemented a change to address the identified manufacturing issue and will continue to monitor.